Jump to content
KAVI Support Forum
Sign in to follow this  
Guest JesusChiksMom

Sulfa allergies

Recommended Posts

Guest JesusChiksMom

your product has been recommended to me for my daughter who has Crohn's disease. Since she has been on Prednisone,[off of it since Dec 31/06] she has been having alot of problems with acne. Lots of little bumps on her forehead, cheeks and chin. White heads and black heads.

 

She is allergic to Sulpha medications, so I was wondering if the sulfur in your products would cause a reaction? She is on medication called Imuran and Remicade for her Crohn's. She is 18 and graduating high school and running for our community local Queen Pagent. be nice to clear up her skin.

 

She has also noticed a few pimples on her chest area.

 

Thanks,

Bonnie

Share this post


Link to post
Share on other sites

The sulfur used in KAVI anti-acne products is non-antibiotic and can be classified as non-sulfa. As such, it does not trigger the same allergic reactions that sulfonamide-based drugs (e.g., sulfacetamide topicals) are known for.

 

Please consult with your daughter's physician for contraindications to the drugs she has been prescribed.

 

We wish her the best of luck at the Pageant.

Share this post


Link to post
Share on other sites

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
Sign in to follow this  

×
×
  • Create New...